# SDR AALA20090609TUL04

- Difficulty date: May 29, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 77,285 hours, 41,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT FACE OF FRAME AT STATION 133 FORWARD SIDE OF E&E DOOR CUTOUT UNDER PAN LONGERON 28L-28R.  INSTALLED DOUBLER PER AARD 53-10-00-14 AND REPLACED PAN PER AARD 51-00-00-12.
